# SDR AALA202409120097

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 32,756 hours, 4,443 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: O-Ring
- Condition: Leaking
- Location: Extinguisher
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLT DECK FIRE EXT REQ'S REPLACEMENT. (DISCHARGED DUE TO FAULTY O-RING). MAINTENANCE REPLACED FLT DECK FIRE EXTINGUISHER IAW AMM 26-26-01.
